About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 103591, 10 pages
http://dx.doi.org/10.1155/2013/103591
Research Article

An Improved Hybrid Genetic Algorithm with a New Local Search Procedure

1Department of Biostatistics, Virginia Commonwealth University, Richmond, VA 23298-0032, USA
2Department of Statistics, Virginia Polytechnic Institute and State University, Blacksburg, VA 24061-0439, USA

Received 9 January 2013; Accepted 26 August 2013

Academic Editor: Bin Wang

Copyright © 2013 Wen Wan and Jeffrey B. Birch. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wen Wan and Jeffrey B. Birch, “An Improved Hybrid Genetic Algorithm with a New Local Search Procedure,” Journal of Applied Mathematics, vol. 2013, Article ID 103591, 10 pages, 2013. doi:10.1155/2013/103591